Xinzhi Liu
Xinzhi Liu
在 uwaterloo.ca 的電子郵件地址已通過驗證 - 首頁
標題
引用次數
引用次數
年份
Nonlinear integral equations in abstract spaces
D Guo, V Lakshmikantham, X Liu
Springer Science & Business Media, 2013
8342013
Stability of a class of linear switching systems with time delay
S Kim, SA Campbell, X Liu
IEEE Transactions on Circuits and Systems I: Regular Papers 53 (2), 384-393, 2006
3252006
Stability analysis in terms of two measures
XL V. Lakshmikantham
World Scientific, 1993
3041993
Uniform asymptotic stability of impulsive delay differential equations
X Liu, G Ballinger
Computers & Mathematics with Applications 41 (7-8), 903-915, 2001
2772001
Robust impulsive synchronization of uncertain dynamical networks
B Liu, X Liu, G Chen, H Wang
IEEE Transactions on Circuits and Systems I: Regular Papers 52 (7), 1431-1441, 2005
2752005
Input-to-state stability of impulsive and switching hybrid systems with time-delay
J Liu, X Liu, WC Xie
Automatica 47 (5), 899-908, 2011
2582011
Existence and uniqueness results for impulsive delay differential equations
G Ballinger, XZ Liu
Dynamics of Continuous Discrete and Impulsive Systems 5 (1-4), 579-591, 1999
2401999
Comparison principles for impulsive parabolic equations with applications to models of single species growth
LH Erbe, HI Freedman, XZ Liu, JH Wu
The ANZIAM Journal 32 (4), 382-400, 1991
2021991
Stability results for impulsive differential systems with applications to population growth models
X Liu
Dynamics and stability of systems 9 (2), 163-174, 1994
1951994
Permanence of population growth models with impulsive effects
G Ballinger, X Liu
Mathematical and Computer Modelling 26 (12), 59-72, 1997
1841997
Boundedness for impulsive delay differential equations and applications to population growth models
X Liu, G Ballinger
Nonlinear Analysis: Theory, Methods & Applications 53 (7-8), 1041-1062, 2003
1582003
Existence and continuability of solutions for differential equations with delays and state-dependent impulses
X Liu, G Ballinger
Nonlinear Analysis 51 (4), 633-647, 2002
1562002
Non-fragile sampled-data robust synchronization of uncertain delayed chaotic Lurie systems with randomly occurring controller gain fluctuation
K Shi, Y Tang, X Liu, S Zhong
ISA transactions 66, 185-199, 2017
1532017
Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft
X Liu, AR Willms
Mathematical Problems in Engineering 2 (4), 277-299, 1996
1471996
Application of impulsive synchronization to communication security
A Khadra, X Liu, X Shen
IEEE Transactions on Circuits and Systems I: Fundamental Theory and …, 2003
1462003
Global asymptotic stability of high-order Hopfield type neural networks with time delays
B Xu, X Liu, X Liao
Computers & Mathematics with Applications 45 (10-11), 1729-1737, 2003
1412003
Exponential stability of impulsive high-order Hopfield-type neural networks with time-varying delays
X Liu, KL Teo, B Xu
IEEE Transactions on Neural Networks 16 (6), 1329-1339, 2005
1342005
Impulsive control of a Lotka-Volterra system
X Liu, K Rohlf
IMA Journal of Mathematical Control and Information 15 (3), 269-284, 1998
1311998
Fractional order Lyapunov stability theorem and its applications in synchronization of complex dynamical networks
D Chen, R Zhang, X Liu, X Ma
Communications in Nonlinear Science and Numerical Simulation 19 (12), 4105-4121, 2014
1282014
Extremal solutions of nonlinear impulsive integrodifferential equations in Banach spaces
DJ Guo, XZ Liu
Journal of Mathematical Analysis and Applications 177 (2), 538-552, 1993
1261993
系統目前無法執行作業,請稍後再試。
文章 1–20